# SDR ASAA2012112693373

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 17,448 hours, 5,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8210148901
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT COVER CAME OFF L1 DOOR BULKHEAD.  INSPECTED EMERGENCY LIGHT COVER, SECURED AND PERFORMED OPS CHECK AS REQUIRED, NO DEFECTS NOTED.
